# SDR SWAA2015062341085

- Difficulty date: June 13, 2015
- Submitted: June 23, 2015
- Operation: Air carrier
- Aircraft: N982AT
- Make and model: Boeing 717-200
- Aircraft serial: 55041
- Aircraft time: 34,879 hours, 22,538 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: 9910151
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN CUSP WEB CRACKED BETWEEN BS 579 TO 598, LBL 54.  R & R MAIN CABIN CUSP WEB IAW SRM & DWG.
